# SDR USAASB02243

- Difficulty date: December 30, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1789 - SHORTLY AFTER TAKEOFF FROM PIT, APPROXIMATELY 1,000 FT ABOVE GROUND LEVEL, CAPTAIN REPORTED A POWER SURGE IN  THE RT ENGINE.  THE RT ENGINE SURGED PLUS/MINUS 5 PERCENT N1 ABOUT 3 TO 4 TIMES.  CREW REDUCED POWER AND NO FURTHER PROBLEMS WERE NOTED.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED ENGINE POWER RUN WITH PMC'S ON AND OFF PER MM 71-00-00-529, TEST NR 5.  UNABLE TO DUPLICATE PROBLEM.  ALL READINGS STEADY.  (M)
